# SDR SWAA2022022438865

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727D AND 807 L/H Z ANGLE IS CORRODED BOTH TOP AND BOTTOM SIDES IN SEVERAL AREAS / BLENDED CORROSION FROM AFT CARGO L/H ZEE ANGLE STA 727D TO STA 807. ONE AREA OUT OF LIMITS. ORIGINAL .040'; .033' REMAINING; LOSS .007' IAW SRM 53-00-53-1A-2. CUT TO REMOVE ZEE SIDEPLATE STA 727 H+10' TO STA 787+14.5'. REPAIRED L/H ZEE IAW SRM 53-00-53-2R-5 REPAIR 5. TREAT AND PRIMED AREAS WITHIN LIMITS IAW SRM 53-00-53-1A-2 STEP 2 E (1) AND (2). APPLIED CIC TO REPAIR AREA TREATED AREAS AND L/H ZEE SIDEPLATE IAW SRM 53-00-53-2R-5 REPAIR 5 STEP 4N.
